Companion Forms Over Totally Real Fields, II

DSpace/Manakin Repository

Companion Forms Over Totally Real Fields, II

Citable link to this page

. . . . . .

Title: Companion Forms Over Totally Real Fields, II
Author: Gee, Toby
Citation: Gee, Toby. 2007. Companion forms over totally real fields, II. Duke Mathematical Journal 136(2): 275-284.
Full Text & Related Files:
Abstract: We prove a companion-forms theorem for mod \(l\) Hilbert modular forms. This work generalises results of Gross [Gr] and Coleman and Voloch [CV] for modular forms over \(Q\) and gives a new proof of their results in many cases. The methods used are completely different to previous work in this area and rely on modularity lifting theorems and the general theory of deformations of Galois representations.
Published Version: http://dx.doi.org/10.1215/S0012-7094-07-13622-6
Other Sources: http://www.math.harvard.edu/~tgee/
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:2937560

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7501]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters